A 39-year-old female asked:
4yr son on antibioticfor ear infect. day 11 got a fever & bad cough. lower legs hurt so bad couldn't walk. leg pain gone but now rash on neck & back?
1 doctor answer • 1 doctor weighed in
Allergy and Immunology 31 years experience
Bizarre: Some symptoms are unusual. I think you should take him to see a doctor. The rash may be a delayed reaction from the antibiotic, but the leg pain? I think it is best to seek medical help.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsAnswered >2 years ago
Last updated Feb 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.